# SDR USAA920081321

- Difficulty date: June 30, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 62,815 hours, 42,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576Y
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CRACK ON FUSELAGE SKIN BS 500C BELOW S14R,  FORWARD AND ABOVE THE RT ENG ANTI-ICE SCAN LIGHT.  REPAIRED FUSELAGE SKIN BS 500C BELOW S14R, FORWARD AND ABOVE THE RT ENG ANTI-ICE SCAN LIGHT IAW EA 120803  (S)
